{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,13]],"date-time":"2026-08-13T20:42:51Z","timestamp":1786653771662,"version":"build-2736575974"},"reference-count":5,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"1","content-domain":{"domain":["lww.com","ovid.com"],"crossmark-restriction":true},"short-container-title":[],"published-print":{"date-parts":[[2024,1]]},"abstract":"<jats:p>Stevens\u2013Johnson syndrome is a severe adverse drug reaction affecting the skin and mucous membrane. The causes include Sulfonamides, Anticonvulsants, etc. A patient developed ulcerations in the lips and oral cavity with difficulty in swallowing and rashes over the back, abdomen, and genitalia following administration of injection ceftriaxone 1 g intravenous (IV) b.i.d, injection pantoprazole 40 mg IV b.i.d, tablet aceclofenac + paracetamol 325 mg b.i.d, tablet cetirizine 10 mg b.i.d, chlorhexidine mouth wash, and injection metronidazole 500 mg IV t.i.d for the treatment of traumatic facial injury after 4 days of treatment. Injection ceftriaxone and tablet aceclofenac + paracetamol were suspected as the cause of this reaction. The two drugs were stopped. The patient was treated with corticosteroids, other antimicrobials, and oral topical anesthetics. Health-care providers should be careful about the possible adverse drug reactions even to commonly used drugs.<\/jats:p>","DOI":"10.4103\/ijp.ijp_485_23","type":"journal-article","created":{"date-parts":[[2024,3,8]],"date-time":"2024-03-08T02:01:54Z","timestamp":1709863314000},"page":"58-60","update-policy":"https:\/\/doi.org\/10.1097\/lww.0000000000001000","source":"Crossref","is-referenced-by-count":3,"title":["Drug-induced Stevens\u2013Johnson syndrome in Post traumatic facial injury"],"prefix":"10.4103","volume":"56","author":[{"given":"Asfiya","family":"Samar","sequence":"first","affiliation":[{"name":"Department of Pharmacology, Hassan Institute of Medical Sciences, Hassan, Karnataka, India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"GN","family":"Sahana","sequence":"additional","affiliation":[{"name":"Department of Pharmacology, Hassan Institute of Medical Sciences, Hassan, Karnataka, India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"P","family":"Deepak","sequence":"additional","affiliation":[{"name":"Department of Pharmacology, Hassan Institute of Medical Sciences, Hassan, Karnataka, India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Jayashree V","family":"Nagaral","sequence":"additional","affiliation":[{"name":"Department of Pharmacology, Hassan Institute of Medical Sciences, Hassan, Karnataka, India"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"M","family":"Saranyaa","sequence":"additional","affiliation":[{"name":"Department of Pharmacology, Hassan Institute of Medical Sciences, Hassan, Karnataka, India"}],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","published-online":{"date-parts":[[2024,3,8]]},"reference":[{"key":"R1-20260504","first-page":"84","article-title":"Drug induced \u2013 Stevens Johnson syndrome: A case report","volume":"2","author":"Deore","year":"2014","journal-title":"Int J Sci Stud"},{"key":"R2-20260504","doi-asserted-by":"crossref","first-page":"144","DOI":"10.5530\/jppcm.2016.4.7","article-title":"Drug induced-Stevens Johnson syndrome: A case report","volume":"2","author":"George","year":"2016","journal-title":"J Pharm Pract Community Med"},{"key":"R3-20260504","first-page":"202","article-title":"Multiple drug induced Steven Johnson syndrome \u2013 A case report","volume":"8","author":"Ragesh","year":"2015","journal-title":"Indian J Phar Pract"},{"key":"R4-20260504","doi-asserted-by":"crossref","first-page":"115","DOI":"10.4103\/0022-3859.81865","article-title":"Drug-induced Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN), and SJS-TEN overlap: A multicentric retrospective study","volume":"57","author":"Barvaliya","year":"2011","journal-title":"J Postgrad Med"},{"key":"R5-20260504","doi-asserted-by":"crossref","first-page":"299","DOI":"10.18035\/emj.v2i3.241","article-title":"A case of Stevens-Johnson syndrome","volume":"2","author":"Nirmala","year":"2014","journal-title":"El Mednifico J"}],"container-title":["Indian Journal of Pharmacology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.ovid.com\/10.4103\/ijp.ijp_485_23","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,8,13]],"date-time":"2026-08-13T19:42:07Z","timestamp":1786650127000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/10.4103\/ijp.ijp_485_23"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2024,1]]},"references-count":5,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2024]]}},"URL":"https:\/\/doi.org\/10.4103\/ijp.ijp_485_23","relation":{},"ISSN":["0253-7613","1998-3751"],"issn-type":[{"value":"0253-7613","type":"print"},{"value":"1998-3751","type":"electronic"}],"subject":[],"published":{"date-parts":[[2024,1]]},"assertion":[{"value":"2023-07-25","name":"received","label":"Received","group":{"name":"publication_history","label":"Publication History"}},{"value":"2024-01-29","name":"accepted","label":"Accepted","group":{"name":"publication_history","label":"Publication History"}}]}}